# SDR USAA920071248

- Difficulty date: November 26, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 32,862 hours, 4,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C2 CHECK - NR 6048974, CORROSION ON SEAT TRACK, BS 4470/FR 55 - BS 4842/FR 58, -Y450.  REPLACED SEAT TRACK, BS 4470/FR 55 - BS 4842/FR 58, -Y450 IAW A330 SRM 53-00-15.
